# SDR DALA2024110810769

- Difficulty date: November 7, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N591NW
- Make and model: Boeing 757351
- Aircraft serial: 32991
- Aircraft time: 73,143 hours, 24,203 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Limits
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5811 A.D. A.A. L4 DOOR GIRT BAR OUT OF LIMITS PER AMDS 2561-01257-01E STEPS 12 AND 14. CORRECTIVE ACTION: SUMMARY OF NRC 00019: GIRT BAR AT L4 DOOR WAS REPLACED PER B757-300 AMM 25-66-10 AND GIRT BAR LIMITS TEST WAS PERFORMED PER AMDS. (0647959)
